# SDR USAA920080752

- Difficulty date: March 17, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654585569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - LEVEL 2 CORROSION ON THE R2 DOOR CUTOUT LOWER SILL WEB, BS 986.5, RBL 60, WL 207.  REPLACED THE R2 DOOR CUTOUT LOWER SILL WEB, BS 986.5, RBL 60, WL 207 IAW B737 SRM 51-40-02.
